# SDR YENA2018092520357

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 58,228 hours, 20,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 41, FLL-MDE. DIRTY SOX ODOR/ACRID DETECTED IN CABIN AFT GALLEY AREA DNA COCKPIT FROM AIR SUPPLY, LEVEL 2 CAUSED EYE IRRITATION/THROAT TO CREW AND FA'S DURING T-OFF/CLIMB THRU 10000' AND SOMETIMES DURING CRUISE FL 350=>T-OFF 01:15Z. SEE ODOR SURVEY; COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION B. AIRCRAFT IS OK FOR SERVICE. NO DEFECTS FOUND. SUPPLEMENTAL INFORMATION TO FOLLOW.
